eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Zyrtec cause Rash (Rashes)?

Summary: Rash is found among people who take Zyrtec, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Aspirin, and have Hypersensitivity.

We study 27,677 people who have side effects while taking Zyrtec from FDA and social media. Among them, 1,459 have Rash. Find out below who they are, when they have Rash and more.

You are not alone: join a mobile support group for people who take Zyrtec and have Rash >>>

 

 

 

 

Zyrtec

Zyrtec has active ingredients of cetirizine hydrochloride. It is often used in allergies. (latest outcomes from 29,951 Zyrtec users)

Rash

Rash (redness) has been reported by people with rheumatoid arthritis, high blood pressure, high blood cholesterol, osteoporosis, depression. (latest reports from 150,999 Rash patients)

On Jan, 25, 2015: 27,673 people reported to have side effects when taking Zyrtec. Among them, 1,459 people (5.27%) have Rash.

Trend of Rash in Zyrtec reports

Time on Zyrtec when people have Rash * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Rash71.76%10.69%2.29%3.82%1.53%6.11%3.82%

Gender of people who have Rash when taking Zyrtec * :

FemaleMale
Rash71.77%28.23%

Age of people who have Rash when taking Zyrtec * :

0-12-910-1920-2930-3940-4950-5960+
Rash0.86%7.43%3.86%6.65%12.79%15.30%22.44%30.66%

Severity of Rash when taking Zyrtec ** :

leastmoderateseveremost severe
Rash9.09%63.64%27.27%0.00%

How people recovered from Rash ** :

while on the drugafter off the drugnot yet
Rash0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypersensitivity (158 people, 10.83%)
  2. Hypertension (132 people, 9.05%)
  3. Asthma (118 people, 8.09%)
  4. Depression (102 people, 6.99%)
  5. Pain (81 people, 5.55%)

Top co-used drugs for these people * :

  1. Aspirin (250 people, 17.14%)
  2. Singulair (194 people, 13.30%)
  3. Prednisone (176 people, 12.06%)
  4. Zometa (163 people, 11.17%)
  5. Allegra (148 people, 10.14%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Rash while taking Zyrtec?

You are not alone! Join a mobile support group:
- support group for people who take Zyrtec and have Rash
- support group for people who take Zyrtec
- support group for people who have Rash

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • What drug helped most to get rid of rash?
    Antihistamines did not help my itchy rash from this drug. What else can I use or get from my doctor?
  • My son is 10 and he has been on risperdone for 6 months. he has all season allergies. he takes zyrtec, but it is not working for him... any suggestions?
    My son is getting worse since been on Risperdone, I thinking it has something to do with zyrtec
  • How long does redness last after picato?
    After 3 and a half weeks, I still have a huge red splotch on my face where I applied picato gel according to directions from my dermatologist. I'm very worried that it will be permanent. I had a huge water filled blister the morning after my first application of the gel. I used it two more times as directed. After a week, some of the redness was going away but I've seen no more improvement in the past two weeks. I'm still scaley, rough and red.

    Has anyone else experience this? I went by the doctors office the first morning and was told it was as expected. I've called back and been told not to worry. I see the dr in two more weeks, but for now, I'm quite upset that permanent damage has been done. I was not warned at all that this could happen. The photos in the medication packaging led me to believe that in 3 weeks, all redness would be gone. Info needed for sure. Please let me know. Thanks
  • I used coartem and developed redish all over my body. can coartem cause rashes
    i developed rashes which is itching me after using coartem for three days. also having sensation in my mouth and blister at the angle of my lips. could it be a side effect from coartem?
    pat
  • Does ginger treats skin rashes?
    i have skin rashes and i treated it with ginger is it right to treat to treat skin rashes with ginger?

More questions for: Zyrtec, Rash

You may be interested at these reviews (Write a review):

  • Lamotrigine severe rash
    I started taking 100mg of Teva-Lamotrigine Nov 22 once daily. I got a refill on Dec 5 that was Mylan-Lamotrigine. Two days later I woke up with an odd hot feeling rash all over my body and severe fatigue. I went back to bed 1/2 hour later after taking my regular Wellbutrin and the Lamotrigine. I woke up late morning. It got progressively worse during the day and I had a headache,fever and chills. I took the anti-histimine Aerius later that day which didn't help. The next day I went to a walk in clinic and they said it wasn't the Lamotrigine and thought it was a virus and did a throat swab. The fever and chills went away after a few days but I still have the rash. Finally after a week I saw a doctor that agreed it was the drug and I am now on the second week of Prednisone steroid treatment and prescription Reactin which is helping slowly. I have reported it to the Mylan drug company.
  • Rash from eating kale
    I ate kale for the first time on Monday. I only had a small bowl of fresh mixed green salad, so it wasn't entirely Kale. By Tuesday, I had a small rash on my left hip. I ignored it at first. Thursday evening, I decided to eat a large kale salad with other veggies and salmon, all of which I have eaten regularly aside from kale. Friday morning, my entire body was covered in the same rash that appeared Tuesday. I went to the ER. The doc said it was some type of allergic reaction. The ONLY thing I did/consumed different was the kale. I can't find much about it's reactions, though.
  • Androgel for secondary hypogonadism
    Severe swelling in legs, ankles and feet after being on my feet for more than one hour. Pain in calves and ankles. Feels like they're being squeezed or compressed. Pain dissipates after laying down for a few hours. Swelling never completely dissipates. Always some swelling in ankles.
  • Migraine with dyazide
    Took Dyazide for blood pressure escalating due to Cyclosporine. Have history of bad migraines but have not had them routinely for many years. Within 24 hours of starting treatment with Dyazide, severe headache began that lasted throughout the day and eventually led to ER treatment. Was told to no longer take Dyazide, headache did not return. Was 49 at time of ER treatment and was on Dyazide for 1 week.
  • Tiredness on citalopram and cetirizine
    Extreme tiredness......sleep more sleep and slight confusion when I wake...like a zombie mode switched on inside my head ...all I can do is yawn and sleep not good when your a busy mum

More reviews for: Zyrtec, Rash

Comments from related studies:

  • From this study (19 hours ago):

  • Itching worse at night

    Reply

  • From this study (3 days ago):

  • i started weaning myself off clonazpam 0.05 2x day for 3 yrs,started taking 1 a day for about 4 months,then every other day,then every 3days,about 4 months after started to get a rash ,face,back chest,chin,alittle on arms and legs and also inbetween butt area,still have it,it comes and goes like hives.itchey and starting to feel skin burning around skin

    Reply

  • From this study (5 days ago):

  • Have itchy chest that appeared 10 days after stopping ketorolac/torodol pills. Have had itchiness for two weeks now. Doctor said it is most likely a delayed allergic reaction to the medication

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.